E.S. Polovinkin. On the continuous dependence of trajectories of a differential inclusion on initial approximations ... P. 174-195

Vol. 25, no. 1, 2019

We consider a differential inclusion with an unbounded right-hand side $F$ in the case when this right-hand side satisfies conditions of measurable pseudo-Lipschitzness in a neighborhood of some fixed trajectory $\widehat{x}(\cdot)$. In the space of absolutely continuous functions, we prove a theorem on the existence of a continuous mapping from a certain set of pseudo-trajectories defined in a neighborhood of the trajectory $\widehat{x}(\cdot)$ to a set of trajectories of the differential inclusion with estimates determined by the set of pseudo-trajectories. For the given multivalued mapping $F$ and trajectory $\widehat{x}(\cdot)$, a variational differential inclusion is defined such that the graph of its right-hand side is the lower tangent cone to the graph of the right-hand side $F$ at points of the graph of the trajectory~$\widehat{x}(\cdot)$. The existence of a continuous mapping from the set of trajectories of the variational differential inclusion to the set of trajectories of the original differential inclusion is proved with estimates. These properties are an important part of the direct method of deriving necessary optimality conditions in problems with constraints in the form of a differential inclusion.

Keywords: multivalued mapping, differential inclusion, derivative of a multivalued mapping, tangent cone, conditions of measurable pseudo-Lipschitzness of a multivalued mapping, necessary optimality conditions

Received December 3, 2018

Revised January 17, 2019

Accepted January 21, 2019

Funding Agency: This work was supported by the Russian Foundation for Basic Research (project no. 18-01-00209a).

Evgeny Sergeevich Polovinkin, Dr. Phys.-Math. Sci., Prof., Moscow Institute of Physics and Technology (State University), Dolgoprudnyi, Moscow region, 141700 Russia, e-mail: polovinkin.es@mipt.ru

Cite this article as: E.S. Polovinkin. On the continuous dependence of trajectories of a differential inclusion on initial approximations, Trudy Instituta Matematiki i Mekhaniki URO RAN, 2019, vol. 25, no. 1, pp.  174-195. 


1.   Aubin J.P. Lipschitz behavior of solutions to convex minimization problems. Math. Oper. Res., 1984, vol. 9, no. 1, pp. 87–111. doi: 10.1287/moor.9.1.87 

2.   Ioffe A.D. Existence and relaxation theorems for unbounded differential inclusions. J. Convex Anal., 2006, vol. 13, no. 2, pp. 353–362.

3.   Polovinkin E.S. Differential inclusions with measurable Pseudo–Lipschitz right-hand side. Proc. Steklov Inst. Math., 2013, vol. 283, no. 1, pp. 116–135. doi: 10.1134/S0081543813080099 

4.   Clarke F.H. Necessary conditions in dynamic optimization. Ser. Memoirs of the American Mathematical Society, vol. 173, Providence: AMS, 2005, 130 p. ISBN: 9781470404178 .

5.   Loewen Ph.D., Rockafellar P.T. Optimal control of unbounded differential inclusions. SIAM J. Control Optimi., 1994, vol. 32, no. 2, pp. 442–470. doi: 10.1137/S0363012991217494 

6.   Vinter R.B. Optimal control. Boston: Birkh$\ddot{\mathrm{a}}$user, 2000, 507 p. doi: 10.1007/978-0-8176-8086-2 

7.   Polovinkin E.S. The properties of continuity and differentiation of solution sets of Lipschetzean differential inclusions. In: G.B.Di Masi, A. Gombani, A.B. Kurzhansky (eds.), Modeling, Estimation and Control of Systems with Uncertainty, Ser. PSCT 10, Boston: Birkh$\ddot{\mathrm{a}}$user, 1991, pp. 349–360. doi: 10.1007/978-1-4612-0443-5_23 

8.   Polovinkin E.S. Mnogoznachnii analiz i differencial’nye vklyucheniya [Multivalued analysis and differential inclusion]. Moscow: Fizmatlit Publ., 2014, 524 p. ISBN: 978-5-9221-1594-0 .

9.   Polovinkin E.S. Differential inclusions with unbounded right-hand side and necessary optimality conditions. Proc. Steklov Inst. Math., 2015, vol. 291, no. 1, pp. 237–252. doi: 10.1134/S0081543815080192 

10.   Polovinkin E.S. Time optimum problems for unbounded differential inclusion. IFAC-PapersOnLine, 2015, vol. 48, no. 25, pp. 150–155. doi: 10.1016/j.ifacol.2015.11.075 

11.   Polovinkin E.S. Necessary optimality conditions for the Mayer problem with unbounded differential inclusion. IFAC-PapersOnLine, 2018, vol. 51, no. 32, pp. 521–524. doi: 10.1016/j.ifacol.2018.11.474 

12.   Lindenstrauss J. A short proof of Lyapounov’s convexity theorem. J. Math. Mech., 1966, vol. 15, pp. 971–972.

13.   Colombo R.M., Fryszkowski A., Rzezuchowski T., Staicu V. Continuous selections of solution sets of Lipschitzean differential inclusions. Funkcialaj Ekvacioj, 1991, vol. 34, pp. 321–330.

14.   Fryszkowski A. Fixed point theory for decomposable sets. Dordrecht; Boston: Kluwer Acad. Publ., 2004, 209 p. doi: 10.1007/1-4020-2499-1 

15.   Fryszkowski A., Rzezuchowski T. Continuous version of Filippov–Wazewski relaxation theorem. J. Diff. Eqs., 1992, vol. 94, pp. 254–265. doi: 10.1016/0022-0396(91)90092-N 

16.   Kuratowski K., Ryll-Nardzewski C. A general theorem on selectors. Bull. Polish Acad. Sc., 1965, vol. 13, pp. 397–403.

17.   Aubin J.P., Frankowska H. Set-valued analisys. Boston; Basel; Berlin: Birkh$\ddot{\mathrm{a}}$user, 1990, 461 p. ISBN: 0817634789 .

18.   Polovinkin E.S., Smirnov G.V. An approach to the differentiation of set-valued mappings, and necessary conditions for optimization of solutions of differential inclusions. Diff. Eq., 1986, vol. 22, no. 6, pp. 660–668.

19.   Polovinkin E.S., Smirnov G.V. Time-optimal problem for differential inclusions. Diff. eq., 1986, vol. 22, no. 8, pp. 940–952.

20.   Clarke H. Optimization and nonsmooth analysis. N Y: Wiley, 1983, 308 p. Translated to Russian under the title Optimizatsiya i negladkii analiz, Moscow: Nauka Publ., 1988, 280 p.

21.   Boltyanskii V.G. The method of tents in the theory of extremal problems. Russ. Math. Surv., 1975, vol. 30, no. 3, pp. 1–54. doi: 10.1070/RM1975v030n03ABEH001411